# SDR AALA2019122749012

- Difficulty date: December 23, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 29,323 hours, 3,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100144008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING INTERIOR CHECK FOUND EMERGENCY LIGHT (ESCAPE PATH LIGHTING) HOUSING ASSY MISSING/BROKEN IN FRONT LAV 2F-1R. SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED EMERGENCY LIGHT MOUNTED IN FRONT OF 2F-1R LAV IAW AMM 33-51-05. OPS CHECK GOOD. (CLOSED)
